# SDR REXA2017121801259

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 23,371 hours, 16,563 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY FLOOD LIGHT NR 8 FAILED AN OPS CHECK.   SWAPPED CONNECTOR PLUGS WITH ADJACENT CEILING PANEL. OPS CHECKED GOOD IAW AMM 33-51-00-710-801.  FOUND ADJACENT CONNECTOR PLUG IN INCORRECT LOCATION.
